English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Step Size Control for Newton's Method Applied to Algebraic Riccati Equations

Benner, P., & Byers, R. (1994). Step Size Control for Newton's Method Applied to Algebraic Riccati Equations. In Proceedings of the Fifth SIAM Conference on Applied Linear Algebra (pp. 177-181).

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-003C-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0025-003D-D
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author              
Byers, Ralph3, Author
Affiliations:
1Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738149              
2TU Chemnitz, ou_persistent22              
3University of Kansas, Lawrence, Kansas, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1994
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: -
 Degree: -

Event

show
hide
Title: Fifth SIAM Conference on Applied Linear Algebra
Place of Event: Snowbird, Utah
Start-/End Date: 1994-06-15 - 1994-06-18

Legal Case

show

Project information

show

Source 1

show
hide
Title: Proceedings of the Fifth SIAM Conference on Applied Linear Algebra
Source Genre: Proceedings
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 177 - 181 Identifier: ISBN: 0-89871-336-6